# SDR ASOA201100741

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 FLOOR SEAT TRACK FS 399.5 TO FS 409+128 LBL 9 IS CORRODED.   R & R WITH NEW SERVICEABLE SEAT TRACK IAW SRM 51-40-06, 51-40-00 AND AMM 53-01-11-400-802.
